# SDR AWXA200400757

- Difficulty date: June 20, 2004
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N306AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24633
- Aircraft time: 45,364 hours, 31,279 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545410
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR, DURING C-15 CHECK, A .5000 INCH CRACK WAS FOUND IN FLOORBEAM AT FASTENER HEAD IN WEB BS 700, LBL 24.5, WL 204. MAINTENANCE CUTOUT DAMAGED SECTION OF FLOOR BEAM WEB AT BS 700, LBL 24.5, WL 204; FABRICATED A NEW REPLACEMENT SECTION OF WEB AND A REINFORCING DOUBLER; INSTALLED REPAIR PARTS IAW AWA E R 03-5702-04184-ES2A.
